Alert archive / Texas / Areal Flood Warnings in 2021

Areal Flood Warning 9, NWS Lake Charles, LA

May 17, 20214 counties in Texas; Beauregard Parish, Calcasieu Parish, Louisiana

NWS Lake Charles, LA issued this areal flood warning at May 17, 2021, 6:50 PM CDT for 4 counties in Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 6:50 PM CDT (23:50 UTC)
Expired
May 17, 2021, 10:00 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Beauregard Parish, LA, Calcasieu Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 62 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 11.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 626 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
626 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
699 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
314 m²/s²
Significant tornado parameter
0.7
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

900 
WGUS44 KLCH 172350
FLWLCH

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
650 PM CDT Mon May 17 2021

LAC011-019-TXC199-241-351-457-180300-
/O.NEW.KLCH.FA.W.0009.210517T2350Z-210518T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Beauregard LA-Calcasieu LA-Hardin TX-Jasper TX-Newton TX-Tyler TX-
650 PM CDT Mon May 17 2021

The National Weather Service in Lake Charles has issued a

* Flood Warning for Small Streams in...
  Southwestern Beauregard Parish in southwestern Louisiana...
  Northwestern Calcasieu Parish in southwestern Louisiana...
  Northeastern Hardin County in southeastern Texas...
  Southeastern Jasper County in southeastern Texas...
  Southwestern Newton County in southeastern Texas...
  Southeastern Tyler County in southeastern Texas...

* Until 1000 PM CDT.

* At 650 PM CDT, gauge reports Flooding continues on larger creeks 
  and streams from the heavier rains earlier. Flooding is already 
  occurring in the warned area. Between 5 and 12 inches of rain have 
  fallen.

Some locations that will experience flooding include...
  Lumberton, Silsbee, Deweyville, Starks, Fields, Buna, De Quincy, 
  Evadale, Ragley, Devils Pocket, Old Salem, Wrights Settlement, 
  Bancroft, Lunita, Gist, Oretta, Buhler and Caney Head.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3057 9416 3060 9394 3062 9360 3061 9326
      3048 9321 3037 9326 3033 9333 3031 9345
      3030 9374 3027 9394 3027 9411 3027 9419
      3049 9429

$$

Brazzell

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this areal flood warning went out at May 17, 6:20 PM CDT, 30 minutes earlier.

Area forecast discussion, May 17, 6:20 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
620 PM CDT Mon May 17 2021

.DISCUSSION...
00Z TAFS.

&&

.AVIATION...
Radar showing strong line of TSRA from LFT/ARA southwest into the
coastal waters. Light stratiform rain continues across LCH/BPT
where these locations received 10 to 15 inches of rainfall thus
far today. Expect MVFR visibilities and ceilings later this evening
into the overnight hours, intermittently reaching IFR. The area
of TSRA expected to diminish later this evening, with additional
development expected to commence after daybreak Tuesday into the
afternoon hours.

DML

&&

.PREV DISCUSSION... /issued Issued by National Weather Service Brownsville TX/

SYNOPSIS...
A wet and active period through most of the week with the
possibility of heavy rainfall along with strong storms.

SHORT TERM (Tonight through Tuesday night): Will continue rain
chances for the forecast area tonight as the 500mb shortwave trough
across Arkansas extending southward into Louisiana continues to
provide unsettled weather across the area. Another round of showers
and thunderstorms...producing heavy rainfall...will develop across
the region Tuesday as a 500mb shortwave trough moves into east Texas
Tuesday. WPC has placed southern Louisiana and most of east Texas
into a moderate risk of excessive rainfall for the day 2 outlook.
A Flash Flood Watch continues for southwest LA and portions of
east Texas tonight through Thursday.

LONG TERM (Wednesday through Monday): Heavy rainfall to continue
across east Texas extending into western portions of Louisiana
Wednesday as showers and thunderstorms develop ahead of a 500mb
trough axis just east of the lee side of the Rockies across the
south-central United States. WPC has a marginal to slight risk of
excessive rainfall across western LA and a moderate risk of
excessive rainfall across east Texas in the day 3 outlook. High rain
chances will continue through the rest of the week as the upper
level trough axis across Texas Thursday before beginning to shear
out Friday with a 500mb ridge developing across the southeast United
States. Rain chances will diminish for the weekend as the upper
level ridge moves westward Saturday and the abundant low to mid
level moisture across the area shifts westward. Subsidence should
prevail across Louisiana through the rest of the weekend into early
next week.

MARINE...Light to moderate southeast winds will prevail across the
bay waters tonight into Tuesday and moderate to strong southeast
winds will prevail across the offshore waters of the southwest
Louisiana coast tonight through Tuesday. This will provide SCEC
conditions across the offshore waters tonight through Tuesday. The
pressure gradient is expected to increase across the southwest LA
coast Tuesday night and SCEC conditions will be likely across the
bay waters and nearshore coastal waters and Small Craft Advisories
will be likely across the far offshore coastal waters as moderate
to strong southeast winds develop along the coast and strong
southeast winds develop offshore.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  69  82  69  81 /  50  80  30  90
LCH  71  83  73  82 /  50  80  60  90
LFT  70  83  71  83 /  70  80  50  80
BPT  73  83  73  81 /  50  70  70  80

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday evening for LAZ027>033-
     041>045-052>055-073-074.

TX...Flash Flood Watch through Thursday evening for TXZ180-201-215-
     216-259>262.

GM...Small Craft Exercise Caution through Tuesday evening for GMZ450-
     452-455-470-472-475.

&&
Hazardous weather outlook, May 17, 4:21 PM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
Issued by National Weather Service Brownsville TX
421 PM CDT Mon May 17 2021

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-182130-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron-
Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton-
Southern Jasper-Southern Newton-
421 PM CDT Mon May 17 2021

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for central Louisiana, south
central Louisiana, southwest Louisiana, west central Louisiana and
southeast Texas.

.DAY ONE...This afternoon and tonight.

Heavy rainfall with Flash Flooding and strong to severe
thunderstorms. The Risk levels are as follows... Slight Risk (Level 3
out of 4) for Excessive Rainfall. Marginal Risk (Level 2 out of 5)
for Severe Weather.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The potential for heavy rainfall and strong to severe thunderstorms
will continue through Thursday. The Risk levels are as follows...
Tuesday...Moderate Risk for Excessive Rainfall.
Slight Risk for Severe Weather.

Wednesday...Moderate Risk (Level 3 out of 4) for Excessive Rainfall
for southeast Texas, Slight Risk for southwest Louisiana.
Marginal Risk for Severe Weather.

Thursday through the Weekend additional heavy rainfall and flooding
is possible.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

GMZ430-432-435-450-452-455-470-472-475-182130-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City LA
out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
421 PM CDT Mon May 17 2021

This Hazardous Weather Outlook is for the Gulf of Mexico and the
coastal lakes and bays of the Gulf of Mexico.

.DAY ONE...This afternoon and tonight.

Moderate southeast flow with breezy winds and rough seas. Small craft
should exercise caution.

Strong thunderstorms with potential waterspouts possible.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Moderate to strong southeast flow and rough seas will persist
through mid week with the possibility of small craft advisory
conditions. Also, tides will be elevated with some potential for
a coastal flood advisory.

Strong thunderstorms possible Tuesday through Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 17, 4:07 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
407 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     TORNADO          1 E LAKE CHARLES REGION 30.13N 93.21W
05/17/2021                   CALCASIEU          LA   PUBLIC

            PUBLIC REPORTS HOUSE WAS HIT BY A TORNADO WITH ROOF
            DAMAGE.

&&
Local storm report, May 17, 4:08 PM CDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
408 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          4 NNW JENNINGS          30.28N 92.68W
05/17/2021                   JEFFERSON DAVIS    LA   PUBLIC

            ROPE TORNADO MOVED ACROSS A FIELD THEN LIFTED.

&&

MOGGED
Local storm report, May 17, 4:20 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
420 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TORNADO          5 NE CROWLEY            30.27N 92.33W
05/17/2021                   ACADIA             LA   TRAINED SPOTTER

            PUBLIC REPORTS TORNADO

&&
Local storm report, May 17, 5:03 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
503 PM CDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     FLASH FLOOD      2 SSW LAKE CHARLES      30.18N 93.21W
05/17/2021                   CALCASIEU          LA   MESONET

            GAGE AT CONTROBAND BAYOU INDICATES PEAK OF 2 FEET ABOVE
            THE 1 PERCENT ANNUAL CHANCE LEVEL.

&&
Special weather statement, May 17, 5:57 PM CDT, 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
557 PM CDT Mon May 17 2021

LAZ033-043>045-052-074-172330-
Acadia LA-Lafayette LA-Vermilion LA-St. Landry LA-
Upper St. Martin LA-East Cameron LA-
557 PM CDT Mon May 17 2021

...SPECIAL WEATHER STATEMENT...

At 557 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carencro to 9 miles south of Gueydan.
Movement was east at 10 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, Abbeville, Scott, Breaux Bridge, Rayne, Carencro, Kaplan,
Gueydan, Arnaudville, Rockefeller Wildlife Range, Forked Island,
Broussard, Youngsville, Sunset, Duson, Henderson, Maurice, Cankton,
Wright and Mire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2962 9276 2970 9292 3040 9210 3040 9162
      3037 9165 3035 9163 3032 9163 2958 9261
TIME...MOT...LOC 2257Z 288DEG 7KT 3029 9199 2990 9253

Tingler
Special weather statement, May 17, 6:32 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
632 PM CDT Mon May 17 2021

LAZ044-045-052-053-074-180015-
Iberia LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
East Cameron LA-
632 PM CDT Mon May 17 2021

...SPECIAL WEATHER STATEMENT...

At 632 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Henderson to 11 miles northeast of Rockefeller
Wildlife Range. Movement was east at 15 mph.

Winds in excess of 30 mph will be possible with these storms.

Locations impacted include...
Lafayette, Abbeville, Catahoula, Scott, Breaux Bridge, Carencro, St.
Martinville, Kaplan, Forked Island, Pecan Island, Broussard,
Youngsville, Erath, Delcambre, Henderson, Maurice, Butte La Rose,
Wright, Acadiana Regional Airport and Jefferson Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2958 9262 2979 9277 3041 9184 3039 9181
      3040 9168 3042 9170 3042 9163 3038 9163
      3036 9165 3035 9163 3031 9162 3028 9159
      3025 9158 3024 9156 3024 9153 2957 9257
TIME...MOT...LOC 2332Z 265DEG 14KT 3029 9180 2980 9263

Tingler

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 3:44 AM CDTSevere Thunderstorm WarningLCHJefferson61 min
May 17, 3:56 AM CDTSpecial Weather StatementLCHOrange49 min
May 17, 4:22 AM CDTSevere Thunderstorm WarningLCHJefferson53 min
May 17, 5:28 AM CDTTornado WarningLCHNewton32 min
May 17, 9:34 AM CDTFlash Flood Warning Considerable damage threatLCHJasper, Newton5 hr
May 17, 9:37 AM CDTFlash Flood Warning Considerable damage threatLCHHardin, Jasper, Newton5 hr
May 17, 9:40 AM CDTFlash Flood WarningLCHJefferson, Orange5 hr
May 17, 9:54 AM CDTAreal Flood WarningLCHNewton72 hr
May 17, 10:32 AM CDTRiver Flood WarningLCHJasper, Tyler32 days
May 17, 11:21 AM CDTFlash Flood WatchLCHHardin, Jasper, Newton, Tyler5 days
May 17, 11:52 AM CDTFlash Flood Warning EmergencyConsiderable damage threatLCHJefferson9 hr
May 17, 12:33 PM CDTRiver Flood WarningLCHHardin, Jefferson, Orange28 days
May 17, 2:03 PM CDTFlash Flood Warning Considerable damage threatLCHJefferson, Orange7 hr
May 17, 2:19 PM CDTFlash Flood Warning Considerable damage threatLCHHardin, Jasper, Newton5 hr
May 17, 2:24 PM CDTFlash Flood WarningLCHJasper, Newton3 hr
May 17, 3:56 PM CDTRiver Flood WarningLCHHardin, Jefferson, Orange14 days
May 17, 5:34 PM CDTAreal Flood WarningLCHJasper, Orange7 days
May 17, 2:45 AM CDTSpecial Marine WarningLCH90 min
May 17, 3:46 AM CDTSpecial Marine WarningLCH59 min
May 17, 4:16 AM CDTSpecial Marine WarningLCH89 min
May 17, 4:39 AM CDTSpecial Marine WarningLCH66 min
May 17, 5:03 AM CDTTornado WarningLCHCameron27 min
May 17, 5:31 AM CDTSevere Thunderstorm WarningLCHCameron59 min
May 17, 5:43 AM CDTTornado WarningLCHCalcasieu32 min
May 17, 6:00 AM CDTSpecial Marine WarningLCH60 min
May 17, 6:32 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu58 min
May 17, 6:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 7:54 AM CDTSpecial Marine WarningLCH66 min
May 17, 7:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 8:45 AM CDTTornado WarningLCHVernon30 min
May 17, 9:00 AM CDTSpecial Marine WarningLCH60 min
May 17, 9:04 AM CDTSpecial Weather StatementLCHBeauregard41 min
May 17, 9:20 AM CDTTornado WarningLCHAllen, Beauregard25 min
May 17, 9:37 AM CDTTornado WarningLCHCalcasieu38 min
May 17, 9:56 AM CDTSpecial Marine WarningLCH64 min
May 17, 10:03 AM CDTSpecial Marine WarningLCH57 min
May 17, 10:10 AM CDTFlash Flood WarningLCHCalcasieu4 hr
May 17, 10:16 AM CDTSevere Thunderstorm WarningLCHCalcasieu59 min
May 17, 10:30 AM CDTTornado WarningLCHCalcasieu30 min
May 17, 11:14 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Jefferson Davis61 min
May 17, 11:16 AM CDTTornado WarningLCHCameron29 min
May 17, 11:18 AM CDTSpecial Marine WarningLCH17 min
May 17, 11:22 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis23 min
May 17, 11:26 AM CDTFlash Flood WarningLCHAllen, Beauregard3 hr
May 17, 11:36 AM CDTFlash Flood WarningLCHCalcasieu3 hr
May 17, 11:42 AM CDTTornado WarningLCHCalcasieu, Jefferson Davis8 min
May 17, 11:51 AM CDTSpecial Marine WarningLCH54 min
May 17, 12:41 PM CDTFlash Flood Warning Considerable damage threatLCHCalcasieu, Jefferson Davis3 hr
May 17, 12:42 PM CDTSpecial Marine WarningLCH63 min
May 17, 1:11 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis34 min
May 17, 1:40 PM CDTSpecial Marine WarningLCH65 min
May 17, 1:43 PM CDTFlash Flood Warning EmergencyCatastrophic damage threatLCHCalcasieu, Jefferson Davis6 hr
May 17, 1:49 PM CDTTornado WarningLCHCalcasieu, Jefferson Davis26 min
May 17, 2:04 PM CDTTornado WarningLCHAcadia, Lafayette, Vermilion26 min
May 17, 2:14 PM CDTTornado WarningLCHCalcasieu31 min
May 17, 2:27 PM CDTTornado Warning Tornado observedLCHAcadia33 min
May 17, 2:29 PM CDTRiver Flood WarningLCHAllen, Beauregard21 days
May 17, 2:35 PM CDTFlash Flood WarningLCHAllen, Jefferson Davis5 hr
May 17, 2:42 PM CDTSpecial Marine WarningLCH63 min
May 17, 2:52 PM CDTTornado WarningLCHSaint Landry38 min
May 17, 2:53 PM CDTTornado WarningLCHSaint Landry, Saint Martin37 min
May 17, 2:57 PM CDTTornado WarningLCHAcadia33 min
May 17, 3:28 PM CDTTornado WarningLCHSaint Landry, Saint Martin32 min
May 17, 3:29 PM CDTFlash Flood WarningLCHAcadia, Allen, Jefferson Davis5 hr
May 17, 3:29 PM CDTTornado WarningLCHAcadia, Jefferson Davis25 min
May 17, 3:30 PM CDTTornado WarningLCHAcadia16 min
May 17, 3:37 PM CDTTornado WarningLCHAcadia38 min
May 17, 3:40 PM CDTSpecial Marine WarningLCH65 min
May 17, 4:08 PM CDTTornado WarningLCHAcadia37 min
May 17, 4:12 PM CDTTornado WarningLCHSaint Landry33 min
May 17, 4:39 PM CDTSpecial Marine WarningLCH66 min
May 17, 4:44 PM CDTTornado WarningLCHAcadia, Saint Landry31 min
May 17, 5:12 PM CDTSevere Thunderstorm WarningLCHAcadia, Lafayette, Vermilion48 min
May 17, 5:16 PM CDTTornado WarningLCHLafayette, Saint Martin29 min
May 17, 5:39 PM CDTSpecial Marine WarningLCH66 min
May 17, 5:57 PM CDTSpecial Weather StatementLCHLafayette, Vermilion33 min
May 17, 6:01 PM CDTFlash Flood Warning Considerable damage threatLCHAcadia, Lafayette, Vermilion6 hr
May 17, 6:03 PM CDTFlash Flood WarningLCHLafayette, Saint Landry, Saint Martin7 hr
May 17, 6:32 PM CDTSpecial Weather StatementLCHLafayette, Vermilion43 min
May 17, 6:40 PM CDTSpecial Marine WarningLCH65 min

Nearby

Areal Flood Warnings in Texas, 2021Areal Flood Warnings in Louisiana, 2021Every areal flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.